IEEE - Institute of Electrical and Electronics Engineers, Inc. - Conformal PML-FDTD schemes for electromagnetic field simulations: a dynamic stability study

Author(s): F.L. Teixeira ; K.-P. Hwang ; W.C. Chew ; J.-M. Jin
Sponsor(s): IEEE Antennas and Propagation Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 June 2001
Volume: 49
Page Count: 6
Page(s): 902 - 907
ISSN (Paper): 0018-926X
ISSN (Online): 1558-2221
DOI: 10.1109/8.931147
Regular:

We present a study on the dynamic stability of the perfectly matched layer (PML) absorbing boundary condition for finite-difference time-domain (FDTD) simulations of electromagnetic radiation and... View More

Advertisement